# SDR ASAA2017102022452

- Difficulty date: October 20, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,856 hours, 26,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 800-845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SILL WEB HAS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02-0G-0,  FIG 10, AND PARA 5.
